# SDR HALA2016121200540

- Difficulty date: December 12, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O AIR BLEED LO TEMP ON BLEED 1 ON ECAM.  ITEM DEFERRED TO MEL36-11-1.  INSTALLED PLACARD ENTERED IN LIDS.
